Hello Mike and Welcome to Healing Well and the A & P forum.
Your pains are real even if anxiety is the cause so don't doubt yourself on that score. :)
There are likely to be other possible causes for the underarm pain, so ask your doctor about your symptoms. I can think of several causes but I am not a professional so please rule out the medical possiblities with your physician soon.
I agree with the Claritin possibly being your culprit. I have heard of people who experienced rapid heart rate, dizziness, dry mouth, shaking, sweating, anxiety, out of body feeling, blurred vision.
Again a warm welcome.
Hey there Mike,
You may want to read back through some of the past posts as I am sure you will find just about everything you can think of experienced by members dealing with anxiety.
When you clarified your underarm pain it does fit with the anxiety sx but as I said earlier, we can only share and your physician needs to make the call on what is physical versus caused by anxiety.
Take care and keep posting.
Good to have you here with us.
Post Edited (stkitt) : 10/13/2007 10:27:09 PM (GMT-6)
Claritin will make you nervous and anxious as it contains the same chemicals (in much smaller quanties) as meth amphetimines, here in Australia, if someone goes to buy claritin from the chemist, they ask if you are a speed user, or have an addiction to meth amphetimines. So there for it will cause the panic attacks and anxiety, which is one reason i cant take them...
Lyn will be here today I am sure but I can help you out........
Frist question, if a thread is locked you cannot post on that particular thread anymore, it was locked by administration.
To change your email, look to the top at the dark blue space that reads "Log Off and next to it you will see Control Panel. That is your control panel. Click on that and your info page will come up. There is an edit choice, click that and you can edit your profile which is where your email address is located.
Glad you found some past threads that were helpful.